# SDR HNAA2013062600366

- Difficulty date: June 26, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 69,590 hours, 79,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: AML21GBA2CD
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A EMERGENCY LIGHT SWITCH WILL NOT ILLUMINATE.  R & R F/A EMERGENCY LIGHT SWITCH.  OPS CHECKED GOOD.
